Rhofade for General Erythema Fot Facial Atopic Dermatitis

Use this forum to discuss topical rosacea treatments that are only available on prescription for eg. metrogel, klaron, plexion

Rhofade for General Erythema Fot Facial Atopic Dermatitis

Postby drkatzjr » Fri Apr 21, 2017 8:29 am

I know that Rhofade is specifically for rosacea, but, could it possibly be efficacious for severe facial dermatitis
with significant erythema (redness)

The most current Rx for general dermatitis is called: Eucrisa

My theory (concerning my facial redness) is that beginning at age 12 I was Dx with cystic acne.

I was placed on (2) rounds of Accutane, and used a kaleidoscope of ointments (benzyl peroxide) and many other creams,
including corticosteriods, for ----years----

I think the Accutane damaged my skin's ability to moisturize itself.

As a result, even ------lightly---- shaving my face results in profound blotches of unsightly redness (and pain)

I have tried Elidel and Protopic...and now the new Eucrisa.

I know I do not necessarily have rosacea, but in many respects, what I have is profoundly worse.
And although the conditions do clinically differ erythema is one variable both have in common

Has anyone tried Rhofade for a condition such as mine. The main symptom is redness that lasts for hours

Mirvaso was a nightmare..it caused permanent "white blotchy areas" on my skin.

I an looking forward to anyone who might be kind enough to provide feedback, especially as it relates with Rhofade results
drkatzjr
I'm new here
I'm new here
 
Posts: 3
Joined: Tue Apr 14, 2015 10:16 am


Re: Rhofade for General Erythema Fot Facial Atopic Dermatiti

Postby Criminal23 » Thu Sep 28, 2017 3:05 am

I just started using Rhofade a few days ago. The Dr says i have rosacea, i personally don't think i do. Anyway been dealing with the red cheeks for probably 20 years already. As you can imagine it makes you self conscious. My dermatologist said Rhofade is a new drug that helps with the redness. I must admit this has worked in only 3 days. My face isn't red. I apply the cream at bedtime and by the next night it's still working. My only side effect I'm having is it's causing a lot of itching underneath the chin area. I read itching is a side effect. Now i have to decide if the benefit of the cream outweighs the negative. Honestly it's been so long that my face hasn't been red and I'm loving it. I'm sorry if my review didn't help your situation.
Criminal23
I'm new here
I'm new here
 
Posts: 1
Joined: Thu Sep 28, 2017 12:47 am


Return to Prescription Topicals